A remark on regular transforms of positive closed -currents
Main Article Content
Abstract
In this note, we prove that every regular transform of a positive closed
Article Details

This work is licensed under a Creative Commons Attribution-NonCommercial 3.0 Unported License.
References
[1] J.-P. Demailly, Regularization of closed positive currents and intersection theory, J. Algebraic Geom. 1 (3) (1992), 361–409. Google Scholar
[2] T.-C. Dinh and N. Sibony, Regularization of currents and entropy, Ann. Sci. Éc. Norm. Supér. 37 (6) (2004), 959–971. https://doi.org/10.1016/j.ansens.2004.09.002 Google Scholar
[3] T.-C. Dinh and N. Sibony, Super-potentials of positive closed currents, intersection theory and dynamics, Acta Math. 203 (1) (2009), 1–82. https://doi.org/10.1007/s11511-009-0038-7 Google Scholar
[4] T.-C. Dinh and N. Sibony, Super-potentials for currents on compact Kähler manifolds and dynamics of automorphisms, J. Algebraic Geom. 19 (3) (2010), 473–529. https://doi.org/10.1090/S1056-3911-10-00549-7 Google Scholar
[5] L. Hörmander, An introduction to complex analysis in several variables, Third edition, North-Holland Mathematical Library, 7, North-Holland Publishing Co., Amsterdam, 1990. Google Scholar
[6] H. Skoda, Sous-ensembles analytiques d’ordre fini ou infini dans Cn, Bull. Soc. Math. France 100 (1972), 353–408. https://doi.org/10.24033/bsmf.1743 Google Scholar